Alert archive / Massachusetts / Small Craft Advisories in 2011

Small Craft Advisory 30, NWS Boston/Norton, MA

February 28, 2011

NWS Boston/Norton, MA issued this small craft advisory at Feb 28, 2011, 4:01 PM EST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Feb 28, 2011, 4:01 PM EST (21:01 UTC)
Expired
Mar 1, 2011, 2:00 PM EST
In force
22 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

927 
WHUS71 KBOX 282101 AAA
MWWBOX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE TAUNTON MA
401 PM EST MON FEB 28 2011

ANZ236-010515-
/O.CAN.KBOX.GL.W.0015.000000T0000Z-110301T1800Z/
/O.NEW.KBOX.SC.Y.0030.110228T2101Z-110301T1900Z/
NARRAGANSETT BAY-
401 PM EST MON FEB 28 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EST TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS
  EVENING BECOMING NORTHWEST OVERNIGHT.

* WAVES...1 TO 3 FEET WITH HIGHER SEAS AT THE BAY ENTRANCE TO
  RHODE ISLAND SOUND.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-010515-
/O.CAN.KBOX.GL.W.0015.000000T0000Z-110301T1800Z/
/O.NEW.KBOX.SC.Y.0030.110301T0900Z-110301T1900Z/
BOSTON HARBOR-
401 PM EST MON FEB 28 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 2 PM EST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 2 PM EST TUESDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES...1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-250-251-254>256-010515-
/O.CON.KBOX.GL.W.0015.000000T0000Z-110301T1800Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
401 PM EST MON FEB 28 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. 

* WINDS...SOUTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS
  EARLY THIS EVENING WILL BECOME NORTHWEST OVERNIGHT INTO TUESDAY.

* SEAS...7 TO 12 FEET WITH HIGHEST SEAS SOUTHEAST WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231>234-010515-
/O.CON.KBOX.GL.W.0015.000000T0000Z-110301T1800Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
401 PM EST MON FEB 28 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. 

* WINDS...SOUTHWEST 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS BECOMING
  NORTHWEST OVERNIGHT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


NOCERA
4 follow-up statements
993 
WHUS71 KBOX 010422
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1122 PM EST MON FEB 28 2011

ANZ235-237-250-251-254>256-011230-
/O.CON.KBOX.GL.W.0015.000000T0000Z-110301T1800Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1122 PM EST MON FEB 28 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. 

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231>234-011230-
/O.CON.KBOX.GL.W.0015.000000T0000Z-110301T1800Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
1122 PM EST MON FEB 28 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. 

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ236-011230-
/O.CON.KBOX.SC.Y.0030.000000T0000Z-110301T1900Z/
NARRAGANSETT BAY-
1122 PM EST MON FEB 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST TUESDAY. 

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* WAVES...1 TO 3 FEET WITH HIGHER SEAS AT THE BAY ENTRANCE TO 
  RHODE ISLAND SOUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-011230-
/O.CON.KBOX.SC.Y.0030.110301T0900Z-110301T1900Z/
BOSTON HARBOR-
1122 PM EST MON FEB 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 2 PM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 2 PM EST
TUESDAY. 

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* WAVES...1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
883 
WHUS71 KBOX 010856
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
356 AM EST TUE MAR 1 2011

ANZ235-237-250-251-254>256-011700-
/O.CON.KBOX.GL.W.0015.000000T0000Z-110301T1800Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
356 AM EST TUE MAR 1 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. 

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231>234-011700-
/O.CON.KBOX.GL.W.0015.000000T0000Z-110301T1800Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
356 AM EST TUE MAR 1 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. 

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ230-011700-
/O.CON.KBOX.SC.Y.0030.110301T0900Z-110301T1900Z/
BOSTON HARBOR-
356 AM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON. 

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* WAVES...1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ236-011700-
/O.CON.KBOX.SC.Y.0030.000000T0000Z-110301T1900Z/
NARRAGANSETT BAY-
356 AM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON. 

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* WAVES...1 TO 3 FEET WITH HIGHER SEAS AT THE BAY ENTRANCE TO 
  RHODE ISLAND SOUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
143 
WHUS71 KBOX 011329
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
829 AM EST TUE MAR 1 2011

ANZ231>235-237-250-251-254>256-011900-
/O.CAN.KBOX.GL.W.0015.000000T0000Z-110301T1800Z/
/O.EXA.KBOX.SC.Y.0030.000000T0000Z-110301T1900Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
829 AM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-236-011900-
/O.CON.KBOX.SC.Y.0030.000000T0000Z-110301T1900Z/
BOSTON HARBOR-NARRAGANSETT BAY-
829 AM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON. 

* WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 30 KT.

* WAVES...1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DOODY
418 
WHUS71 KBOX 011918 AAA
MWWBOX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE TAUNTON MA
218 PM EST TUE MAR 1 2011

...SOUTHWEST GALES LIKELY WEDNESDAY...

ANZ232>235-237-020330-
/O.EXP.KBOX.SC.Y.0030.000000T0000Z-110301T1900Z/
/O.NEW.KBOX.GL.W.0016.110302T1100Z-110303T0600Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
BLOCK ISLAND SOUND-
218 PM EST TUE MAR 1 2011

...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 1 AM EST
THURSDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO 1 AM EST
THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT THEN
  SHIFTING TO NORTHWEST EARLY WEDNESDAY EVENING. 

* SEAS...3 TO 5 FEET.

* TIMING...BEGINNING BETWEEN 6 AM AND 9 AM THEN BEGINNING TO
  DIMINISH SOME WHAT LATE WEDNESDAY NIGHT. 

* FREEZING SPRAY...LIGHT TO MODERATE FREEZING SPRAY LIKELY
  WEDNESDAY NIGHT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ230-236-020330-
/O.EXP.KBOX.SC.Y.0030.000000T0000Z-110301T1900Z/
/O.NEW.KBOX.GL.W.0016.110302T1100Z-110303T0600Z/
BOSTON HARBOR-NARRAGANSETT BAY-
218 PM EST TUE MAR 1 2011

...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 1 AM EST
THURSDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO 1 AM EST
THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT THEN
  SHIFTING TO NORTHWEST EARLY WEDNESDAY EVENING.

* WAVES...AROUND 2 FEET.

* TIMING...BEGINNING BETWEEN 6 AM AND 9 AM WEDNESDAY AND THEN
  BEGINNING TO DIMINISH SOMEWHAT LATE WEDNESDAY EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231-251-020330-
/O.EXP.KBOX.SC.Y.0030.000000T0000Z-110301T1900Z/
/O.NEW.KBOX.GL.W.0016.110302T1100Z-110303T0600Z/
CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
218 PM EST TUE MAR 1 2011

...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 1 AM EST
THURSDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO 1 AM EST
THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT THEN
  SHIFTING TO NORTHWEST EARLY WEDNESDAY EVENING.

* SEAS...3 TO 5 FEET.

* TIMING...BEGINNING BETWEEN 6 AM AND 9 AM WEDNESDAY THEN
  DIMINISHING SOMEWHAT LATE WEDNESDAY NIGHT. 

* FREEZING SPRAY...LIGHT TO MODERATE FREEZING SPRAY LIKELY
  WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ250-254>256-020330-
/O.EXP.KBOX.SC.Y.0030.000000T0000Z-110301T1900Z/
/O.NEW.KBOX.GL.W.0016.110302T1100Z-110303T0600Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
218 PM EST TUE MAR 1 2011

...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 1 AM EST
THURSDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO 1 AM EST
THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT THEN
  SHIFTING TO NORTHWEST EARLY WEDNESDAY EVENING.

* SEAS...4 TO 7 FEET.

* TIMING...BEGINNING BETWEEN 6 AM AND 9 AM AND THEN DIMINISHING
  SOMEWHAT LATE WEDNESDAY NIGHT. 

* FREEZING SPRAY...LIGHT TO MODERATE FREEZING SPRAY LIKELY
  WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

NOCERA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Feb 28, 3:10 PM EST, 51 minutes earlier.

Area forecast discussion, Feb 28, 3:10 PM EST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
310 PM EST MON FEB 28 2011

.SYNOPSIS...
LOW PRESSURE OVER WESTERN NEW YORK STATE WILL TRACK NORTHEAST
OVER NEW ENGLAND TODAY. THE ATTENDING COLD FRONT WILL CROSS THE
REGION THIS EVENING. STRONG HIGH PRESSURE WILL BUILD ACROSS
SOUTHERN NEW ENGLAND LATE TONIGHT WITH BLUSTERY CONDITIONS
GRADUALLY EASING TUESDAY NIGHT. DRY WEATHER CONTINUES FOR THE
MIDDLE OF THIS WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HEADLINES...
DECIDED TO CANCEL WINTER WEATHER ADVISORY FOR ALL OF THE INTERIOR
AS PRECIP IS EXITING THE REGION AND TEMPS HAVE CLIMBED ABOVE
FREEZING THROUGHOUT THE REGION.

WIND...
WILL CONTINUE WITH WIND ADVISORY FOR CAPE COD/IMMEDIATE SOUTH
COAST OF RI AND MA INCLUDING THE ISLANDS. MAY END ADVISORY A BIT
EARLY AS STRONGEST WINDS WILL OCCUR THRU 19Z OR SO AND THEN
SLACKEN A BIT ONCE PRES FALL CENTER AND ASSOCIATED LOW LEVEL JET
EXIT THE COAST.

THUNDER...
ELEVATED CONVECTION ACROSS CAPE COD AND THE ISLANDS AT 1245 PM
SHOULD PUSH OFFSHORE SHORTLY.

FLOOD WATCH...
DESPITE THE BACK EDGE OF THE RAIN MOVING OFFSHORE AT 1245 PM WILL
CONTINUE THE FLOOD WATCH FOR A FEW MORE HOURS TO EVALUATE
RIVER/STREAM RESPONSE TO HEAVY RAIN THIS MORNING. WILL LIKELY
CANCEL THE WATCH BY 4 PM.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
EXPECT THE SFC LOW PRES TO APPROACH THE RGN INTO THE EVNG HRS WITH A
COLD FRONTAL PASSAGE ACROSS THE AREA FROM DURING THE LATE AFTN INTO
THE EARLY EVNG HRS. WITH THE COLD FRONTAL PASSAGE WINDS WILL BACK
OUT OF THE NW AND GUST AT TIMES 30 TO 35 MPH...WITH CLEARING
CONDITIONS. TEMPS SHOULD FALL CONSIDERABLY WITH MID-UPR TEENS
ACROSS THE W-NW MA AND SRN NH...WITH LOW-MID 20S ELSEWHERE.

&&

.LONG TERM /TUESDAY THROUGH MONDAY/...
28/00Z GUIDANCE IS IN DECENT AGREEMENT WITH THEIR HANDLING OF THE
MID-LEVEL FLOW THROUGH THE END OF THIS WEEK. PROBLEMS START TO
ARISE FRIDAY WITH THE MODEL HANDLING OF A SIGNIFICANT SHORTWAVE
SWINGING AROUND A CUTOFF LOW IN THE GULF OF ALASKA. THIS SHORTWAVE
IS FORECAST TO AMPLIFY THE MID-LEVEL FLOW EARLY THIS WEEKEND...AND
PUSH EAST WITHIN A LONGWAVE TROUGH LATE THIS WEEKEND INTO EARLY
NEXT WEEK. AS HAS BEEN THE CASE THIS PAST WEEK...THE GFS IS THE
FRONT-RUNNER WITH THE ECMWF TAKING A SLOWER TIMING. DECIDED TO
FOLLOW A BLEND MORE HEAVILY WEIGHTED TOWARD THE ECMWF TIMING WITH
A STRONG RIDGE EXPECTED TO BE DOWNSTREAM OVER THE NORTH ATLANTIC.

TUESDAY AND TUESDAY NIGHT...
DECENT COLD AIR ADVECTION FOLLOWING A COLD FRONT WILL LEAD TO
GUSTY WINDS TUESDAY. THESE WINDS SHOULD DIMINISH DURING THE
AFTERNOON AND EVENING AS A WEAK HIGH PRESSURE SETTLES IN.

WEDNESDAY...
WITH STRONG RIDGING ALOFT...A SHORTWAVE IS EXPECTED TO LOSE ITS
PUNCH AS IT APPROACHES SOUTHERN NEW ENGLAND. THE SURFACE
REFLECTION OF THIS WAVE WILL BE A WEAKENING COLD FRONT CONNECTED
TO A LOW PRESSURE WELL TO OUR NORTH. LOTS OF LOW-LEVEL DRY AIR
EXPECTED OVER THE REGION...SO ONLY EXPECTING CLOUDS FOR MOST
LOCATIONS. CANNOT ABSOLUTELY RULE OUT ISOLATED SHOWERS JUST YET...
BUT CONFIDENCE IS LOW IN THIS ASPECT.

THURSDAY AND FRIDAY...
THE DRY TREND FOR THIS WEEK CONTINUES...BUT COLDER AIR ARRIVES AS
THE MID-LEVEL FLOW AMPLIFIES UPSTREAM. EXPECTING BELOW NORMAL
TEMPERATURES DURING THIS PERIOD.

SATURDAY INTO MONDAY...SIGNIFICANT DISAGREEMENTS AMONGST THE MODELS
DURING THIS TIME FRAME. TEMPERATURE DIFFERENCES BETWEEN THE GFS
AND ECMWF APPROACH 30 DEGREES BY MONDAY. AS MENTIONED BEFORE...
SIDED MORE WITH THE SLOWER TIMING OF THE ECMWF WITH A LARGE RIDGE
LOCATED DOWNSTREAM OVER THE NORTH ATLANTIC. DID NOT WANT TO MAKE
LARGE CHANGES TO THE FORECAST AT THIS TIME RANGE...BUT DID START
TO TREND THE FORECAST DRIER DURING THIS TIME PERIOD. ALSO TRIED TO
SMOOTH OUT SOME OF THE DETAILS WHICH ARE VERY DIFFICULT TO STATE
WITH CERTAINTY THIS FAR OUT IN TIME.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...
  LOW...LESS THAN 30 PERCENT
  MEDIUM...30 PERCENT TO 60 PERCENT
  HIGH...GREATER THAN 60 PERCENT

HIGH CONFIDENCE IN TAFS...ESPECIALLY WITH REGARD TO TRENDS THROUGH
00Z TUE.

20Z AMD HAVE BROUGHT CONDITIONS DOWN AT MOST TAF SITES THROUGH LATE
AFTERNOON...ESPECIALLY ACROSS INTERIOR WHERE LIGHT NW FLOW WILL
RESULT IN IFR/LIFR UNTIL FRONT CROSSES REGION THIS EVENING. STILL
CONFIDENT ON IMPROVING CONDITIONS WITH WIND SHIFT TO W/NW 23Z-02Z.

LLWS IS PRIMARILY A CONCERN ALONG E AND S COASTS THROUGH THIS
EVENING. ITWS AND KBOX 88D SHOWING 50-60KT AT 2000 FT AS OF 20Z
AND AGREES WITH MODEL DATA. SHOULD SEE 2000 FT WINDS APPROACH 70KT
ALONG S COAST LATE THIS AFTERNOON.

VFR TUE WITH NW WINDS GUSTING TO 25-30KT. DIMINISHING WINDS TUE
EVENING.

KBOS TERMINAL...HIGH CONFIDENCE IN TAF. EXPECT CONDITIONS TO LOWER
A BIT MORE THROUGH LATE AFTERNOON PUSH...BEFORE IMPROVING AROUND
00Z TUE. LLWS EXPECTED TO BE AN ISSUE THROUGH EARLY EVENING WITH
SFC WINDS 290-300/11KT AND 2000 FT WINDS 240-250/55KT.

OUTLOOK...WEDNESDAY THROUGH FRIDAY...

WEDNESDAY...
MEDIUM CONFIDENCE VFR. A WEAKENING COLD FRONT WILL CROSS THE
REGION FROM THE NORTH DURING THE AFTERNOON. EXPECTING LITTLE TO NO
PRECIPITATION WITH THIS FROPA. HOWEVER CANNOT RULE OUT A BKN TO
OVC LOW VFR DECK. GUSTY NORTHWEST WINDS FOLLOWING THE FROPA IN THE
AFTERNOON.

THURSDAY AND FRIDAY...
HIGH CONFIDENCE VFR.

&&

.MARINE...
S/SW LOW-LEVEL JET UP TO 70 KT DEVELOPS IN THE AFTERNOON...BUT A
STRONG INVERSION OVER COLDER WATER WILL PREVENT STRONGER GUSTS
FROM MIXING DOWN. EXPECT 20-30 KT WINDS WITH GUSTS UP TO 40 KT.
MUCH BETTER CHANCE FOR WIDESPREAD GALES TONIGHT IN COLD AIR
ADVECTION BEHIND A COLD FRONT.

OUTLOOK...TUESDAY THROUGH FRIDAY...

TUESDAY...
STRONG NW WINDS WILL LIKELY CONTINUE AT GALE STRENGTH THROUGH
EARLY AFTERNOON AS STRONG HIGH PRES APPROACHES THE WATERS BEHIND
EXITING LOW. SMALL CRAFT WILL BE NEEDED TO COVER BOTH WINDS AND
HIGH SEAS LATER TUESDAY.

TUESDAY NIGHT...
WINDS AND SEAS BRIEFLY DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS
AS A HIGH PRESSURE CRESTS OVER THE WATERS.

WEDNESDAY AND WEDNESDAY NIGHT...
A WEAKENING COLD FRONT CROSSES THE WATERS LATE IN THE DAY.
CURRENTLY EXPECT WINDS TO INCREASE TO SMALL 25-30 KTS JUST
BEFORE...AS WELL AS JUST AFTER THE FROPA. SEAS WILL INCREASE WITH
TIME AS WELL. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED.

THURSDAY AND FRIDAY...
WINDS AND SEAS BELOW MALL CRAFT ADVISORY WITH HIGH PRESSURE
BUILDING ACROSS THE WATERS ONCE AGAIN.

&&

.HYDROLOGY...
FLOOD WATCH ISSUED FOR N CT...RI AND SE MA. QPF 0.50 TO 1.5 INCHES
EXPECTED ACROSS THE REGION. OUR MAIN CONCERN IS POTENTIAL FOR
CONVECTION LATE TODAY AND THIS EVENING. THIS COULD RESULT IN
LOCALLY HEAVY RAINFALL...BUT IT IS DIFFICULT TO DETERMINE WHERE
ANY CONVECTION WILL DEVELOP. WE THINK LESS FLOOD THREAT ACROSS N
ZONES WHERE COLDER TEMPS AND LESS RIPE SNOWPACK WILL LIMIT
SNOWMELT AND RUNOFF...SO WATCH WAS CONFINED TO AREAS S OF THE MASS
PIKE.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH UNTIL 11 PM EST THIS EVENING FOR CTZ002>004.
MA...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR MAZ020>024.
     FLOOD WATCH UNTIL 11 PM EST THIS EVENING FOR MAZ017>021.
NH...NONE.
RI...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR RIZ006>008.
     FLOOD WATCH UNTIL 11 PM EST THIS EVENING FOR RIZ001>007.
MARINE...GALE WARNING UNTIL 1 PM EST TUESDAY FOR ANZ230>237-250-251-
     254>256.

&&

SYNOPSIS...BELK/SIPPRELL
NEAR TERM...NOCERA
SHORT TERM...SIPPRELL
LONG TERM...BELK
AVIATION...KJC/JWD - 310 PM
MARINE...BELK/SIPPRELL
HYDROLOGY...
Hazardous weather outlook, Feb 28, 12:50 PM EST, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TAUNTON MA
1250 PM EST MON FEB 28 2011

MAZ022>024-RIZ008-011800-
BARNSTABLE MA-DUKES MA-NANTUCKET MA-BLOCK ISLAND RI-
1250 PM EST MON FEB 28 2011

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS
AND SOUTHERN RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ002>004-MAZ017>019-RIZ001>005-011800-
HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
1250 PM EST MON FEB 28 2011

...FLOOD WATCH IN EFFECT UNTIL 11 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...SOUTHEASTERN MASSACHUSETTS AND NORTHERN RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ002>016-026-NHZ011-012-015-011800-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
1250 PM EST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL
MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ020-021-RIZ006-007-011800-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-WASHINGTON RI-NEWPORT RI-
1250 PM EST MON FEB 28 2011

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...FLOOD WATCH IN EFFECT UNTIL 11 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS
AND SOUTHERN RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-011800-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
1250 PM EST MON FEB 28 2011

...GALE WARNING IN EFFECT UNTIL 1 PM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 4:38 AM ESTWind AdvisoryBOXBarnstable, Bristol, Dukes, Nantucket, Plymouth11 hr

Nearby

Small Craft Advisories in Massachusetts, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.